# SDR SWAA2022041987068

- Difficulty date: March 22, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) 2022-148243 / [01] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-801;[02] CORRECTED STEP 1 : REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-801 STEP 2. C (1) (4);[03] CORRECTED STEP 2:REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-801 STEP 2. C (1)A AND (4);[04] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) I.A.W B737-700 AMM 33-51-01-960-801 STEP 2. C (1)A AND (4)
